Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

High fever with stomach pain, tiredness. What could it be ?

HI! My daughter is 3 years old. She had a high fever for 2 days now. Complaining of stomach pain too. Very tired, ot eating and drinking very little. She was pointing to her lower belly and I was thinking UTI, but that test came back negative. She has a fever going from 102.8 to 104. And crying over stomach pains in the belly button area. What could it be?
Asked On : Mon, 8 Apr 2013
Answers:  1 Views:  37
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
Feb 2013

Thank you for your query on Healthcare Magic.

Your child seems to have a viral fever.

For fever you can give Tylenol in prescribed dose every 6th hourly depending on the presence of fever.

Give plenty of oral fluids and water to maintain her hydration.

Stomach pain may be due to gastritis and medications like antacids which are available over the counter can be given if the pain is severe.

And consult the Pediatrician for physical examination and to look for any focus of infection, treatment.

Hope I have answered your query.

Answered: Sat, 13 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor